# SDR DALA2024070506771

- Difficulty date: June 30, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N838DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31949
- Aircraft time: 28,848 hours, 11,268 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tube
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5612188) DURING CABIN VISIT FOUND FWD LAV WITH CORROSION AT LOWER AFT INBOARD CORNER. REMOVED FRAME TUBE PER B737 CMM 25-40-11. FABRICATED REPAIR BLOCK PER ER/A 582489-14TR WIP 676688. INSTALLED REPAIR BLOCK AS PER.ERA 582489-14TR REINSTALLED FWD LAV TRIM AS PER IPL 25-40 OK FOR SVC.
